Advil 200mg Liquigels 32’s

AED22.50

  • Liquid fast pain relief
  • Headache, backache, and muscle pain
  • Contains ibuprofen 200 mg

Description

Advil is a Non-Steroidal Anti-Inflammatory Drug that provides safe and effective pain relief. It is usually indicated if you have a headache, muscle aches, backaches, menstrual pain, minor arthritis, and other joint pain, or aches and pains from the common colds. It relieves tension headache, dental pain, menstrual pain, aches, and pain due to the common cold, reduces fever, and helps to relieve the pain of overexertion such as sprains and strains.
How to use:

  • For adults and children over 12
  • For migraine headache: Take 1 every 4 hours or every 6-8 hours
  • For all other uses: Take 1 every 4 hours or 2 every 6 8 hours
  • Do not exceed 6 liquigels for 24 hours
Reviews

There are no reviews yet.

Reviews
Be the first to review “Advil 200mg Liquigels 32’s”

Your email address will not be published. Required fields are marked *